# SDR UPS99230456

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Linkage
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 5 LEADING EDGE I/B FLAP BULL-NOSE LINKAGE WHERE IT ATTACHES TO THE WING CRACKED AND CORRODED.  INSTALLED NEW LUG AT NR 5 KRUEGER FLAP BULLNOSE LINKAGE WITH REF TO SRM 51- 30-2.  CHECKS GOOD.
